CSpace
插补空间的逼近外推定理
杨力华
1999
Source Publication数学学报
ISSN0583-1431
Volume042Issue:001Pages:167
Abstract本文建立了拟模Abelian群上双参数算子族逼近的外推定理,所得的结果包含了DeVoreR.等人对正规逼近族之最佳逼近所建立的外推定理,且所需的条件更弱。同时从本文的结果立即可以建立起算子逼近的外推定理。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48073
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
杨力华. 插补空间的逼近外推定理[J]. 数学学报,1999,042(001):167.
APA 杨力华.(1999).插补空间的逼近外推定理.数学学报,042(001),167.
MLA 杨力华."插补空间的逼近外推定理".数学学报 042.001(1999):167.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[杨力华]'s Articles
Baidu academic
Similar articles in Baidu academic
[杨力华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[杨力华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.